carbo wrote:...Finally the problem is coming from a program called VirtuaGirlHD which you probably know.
Somehow the laptop is not affected by this program since it is running about the same programs including VirtuaGirlHD.
So I found the key to that problem but not the reason and how to solve this problem without stopping this program. Maybe it has to do with the fact that VirtuaGirl is slowing down the computer realtime clock so I had to install Time Synchronizer to update the clock regularily on a 10 minutes basis....
BTW there is something unique in some menus in Verbot programs, as in those menus, I can't see anything in input lines, they're all filled in black. In Verbot Skin Editor, every input lines are filled in black. This only happens on my desktop computer, no matter if I uninstall and reinstall Verbot. I have some screen shots of this but I don't know how to place them here.
As I said previously, the flickering problem is solved by stopping VirtuaGirlHD program, but it is the black input lines in Verbot that need a solution for the moment.
Users browsing this forum: No registered users and 1 guest